# SDR AALA20100924TUL10

- Difficulty date: September 24, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 57,130 hours, 29,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER FORWARD GIRT BAR BRACKET AT AFT SERVICE DOOR STATIONS 1142 TO 1143.  INSTALLED CUSP REPAIR DOUBLER AT FORWARD GIRT BAR BRACKET AT AFT SERVICE DOOR STATIONS 1142 TO 1143 PER AARD 53-20-00-16.
